2017
Том 69
№ 7

All Issues

Volume 17, № 3, 1965

Article (Russian)

Calculation of tree energy for model systems

Bogolyubov N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 3-15

Article (Russian)

On mean weighted and uniform approximations on rectified curves

Geronimus Ya. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 16-31

Article (Russian)

On fundamental solutions of systems invariant with respect to rotation

Gestrin G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 32-42

Article (Russian)

On the integral representation of Hermitian-indefinite nuclei

Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 43-58

Article (Russian)

On tlie use of the parameter variation method for the calculation of the union matrix and its determinant

Davidenko D. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 59-66

Article (Russian)

On groups in which all subgroups are mctablc

Zelmanson M. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 67-73

Article (Russian)

On the asymptotic behaviour of solutions for a class of differential equations of the second order vanishing in infinity

Myshkis A. D., Shcherbina G. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 74-83

Article (Russian)

On the nucleity conditions of integral operators and the existence of $S$ matrices in the scalar scattering problem on an infinite boundary and local potential

Ramm A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 84-90

Article (Russian)

On sufficient signs of convergence of the method of averaging functional corrections

Sokolov Yu. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 91-103

Article (Russian)

On cycles and structure of continuous mapping

Sharkovsky O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 104-111

Brief Communications (Russian)

On the existence of a nucleus on a product of graphs

Varvak L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 112-114

Brief Communications (Russian)

On the constructive characteristics of functions of a complex variable in regions with a piecewise smooth boundary

Volkov Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 115-119

Brief Communications (Russian)

Polymeric generalization of P. I. Romanovsky's theorem on the convergence of singular integrals

Gavrilyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 120-123

Brief Communications (Russian)

Time of semi-Markov process in a fixed set of states

Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 123-128

Brief Communications (Russian)

Algorithm for calculating the spectral radius of an arbitrary matrix

Lyubich Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 128-135

Brief Communications (Russian)

On the radius of one-sheetedness of a class of nieromorphic functions

Todorov P. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 135-137

Brief Communications (Russian)

On the analytical properties of some apical amplitudes in the theory of perturbations

Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 137-141

BookReview (Russian)

K• A. Pybnikov, History of Mathematics, (review)

Bogolyubov A. N., Shtokalo I. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 142